Multiple tunnelings in d-dimensions : a quantum particle in a hierarchical potential
Annales de l'I.H.P. Physique théorique, Volume 42 (1985) no. 1, pp. 73-108.
@article{AIHPA_1985__42_1_73_0,
     author = {Jona-Lasinio, G. and Martinelli, F. and Scoppola, E.},
     title = {Multiple tunnelings in d-dimensions : a quantum particle in a hierarchical potential},
     journal = {Annales de l'I.H.P. Physique th\'eorique},
     pages = {73--108},
     publisher = {Gauthier-Villars},
     volume = {42},
     number = {1},
     year = {1985},
     mrnumber = {794366},
     zbl = {0586.35030},
     language = {en},
     url = {http://archive.numdam.org/item/AIHPA_1985__42_1_73_0/}
}
TY  - JOUR
AU  - Jona-Lasinio, G.
AU  - Martinelli, F.
AU  - Scoppola, E.
TI  - Multiple tunnelings in d-dimensions : a quantum particle in a hierarchical potential
JO  - Annales de l'I.H.P. Physique théorique
PY  - 1985
SP  - 73
EP  - 108
VL  - 42
IS  - 1
PB  - Gauthier-Villars
UR  - http://archive.numdam.org/item/AIHPA_1985__42_1_73_0/
LA  - en
ID  - AIHPA_1985__42_1_73_0
ER  - 
%0 Journal Article
%A Jona-Lasinio, G.
%A Martinelli, F.
%A Scoppola, E.
%T Multiple tunnelings in d-dimensions : a quantum particle in a hierarchical potential
%J Annales de l'I.H.P. Physique théorique
%D 1985
%P 73-108
%V 42
%N 1
%I Gauthier-Villars
%U http://archive.numdam.org/item/AIHPA_1985__42_1_73_0/
%G en
%F AIHPA_1985__42_1_73_0
Jona-Lasinio, G.; Martinelli, F.; Scoppola, E. Multiple tunnelings in d-dimensions : a quantum particle in a hierarchical potential. Annales de l'I.H.P. Physique théorique, Volume 42 (1985) no. 1, pp. 73-108. http://archive.numdam.org/item/AIHPA_1985__42_1_73_0/

[1] G. Jona-Lasinio, F. Martinelli, E. Scoppola, Quantum Particle in a hierarchical potential with tunneling over arbitrarily large scales. Preprint Université Paris VI. PAR LPTHE 84/09. March 1984. To appear in J. Phys. A : Math. and Gen. | MR

[2] G. Jona-Lasinio, F. Martinelli, E. Scoppola, New Approach to the Semiclassical Limit of Quantum Mechanics. I. Multiple tunneling in one dimension. Comm. Math. Phys., t. 80, 1981, p. 223-254. G. Jona-Lasinio, F. Martinelli, E. Scoppola, The Semiclassical Limit of Quantum Mechanics: a qualitative theory via Stochastic Mechanics. Phys. Rep., t. 77, n° 3, 1981, p. 313-327. A different approach to the same kind of problems has been developed recently by B. Helffer and J. Sjöstrand, Multiple Wells in the Semiclassical Limit. I. To appear in CPDE. Puits Multiples en Limite Semiclassique. II. Preprint 1984. See also: S. Graffi, V. Grecchi, G. Jona-Lasinio, Tunneling Instability via Perturbation Theory, to appear in J. Phys. A. | MR

[3] G. Jona-Lasinio, F. Martinelli, E. Scoppola, paper in preparation.

[4] D.B. Pearson, Singular Continuous Measures in Scattering Theory, Comm. Math. Phys., t. 60, 1978, p. 13-36. | MR | Zbl

[5] J. Fröhlich, T. Spencer, Absence of diffusion in the Anderson tight binding model for large disorder or low energy. Comm. Math. Phys., t. 88, 1983, p. 151-184. J. Fröhlich, T. Spencer, A rigorous approach to Anderson localization, Phys. Reports, t. 108, n° 1-4, 1984, p. 9. | MR | Zbl

[6] H. Kunz, B. Souillard, Sur le spectre des opérateurs aux différences finies aléatoires. Comm. Math. Phys., t. 78, 1980, p. 201-246. | MR | Zbl

[7] H. Holden, F. Martinelli, On absence of Diffusion near the Bottom of the Spectrum for a random Schrödinger Operator on L2 (Rν). Comm. Math. Phys., t. 93, 1984, p. 197-217. | MR | Zbl

[8] B. Simon, Schrödinger Semigroups. Bull. Amer. Math. Soc., t. 7, 1983, p. 447. | MR | Zbl

[9] M. Reed, B. Simon, Methods of Modern Mathematical Physics, IV. Academic Press, 1975-1978. | MR | Zbl

[10] B. Simon, Functional integration and Quantum Physics. Academic Press, New York, 1979. | MR | Zbl

[11] F. Wegner, Bounds on the density of states in disordered systems. Z. Physik, t. B44, 1981, p. 9-15. | MR

[12] Ju.M. Berezanskii, Expansion in eigenfunctions of selfadjoint operators. Translations of Mathematical Monographs, t. 17, A. M. S., 1968. | MR | Zbl